Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
1586 Publications
2005 | Journal Article | LibreCat-ID: 39951
Radial Multiresolution in Dimension Three
M. Rösler, H. Rauhut, Constructive Approximation 22 (2005) 193–218.
LibreCat
| DOI
M. Rösler, H. Rauhut, Constructive Approximation 22 (2005) 193–218.
2005 | Conference Paper | LibreCat-ID: 39949
Deformations of convolution semigroups on commutative hypergroups
M. Rösler, M. VOIT, in: Infinite Dimensional Harmonic Analysis III, World Scientific Publ., 2005, pp. 249–264.
LibreCat
| DOI
M. Rösler, M. VOIT, in: Infinite Dimensional Harmonic Analysis III, World Scientific Publ., 2005, pp. 249–264.
2005 | Journal Article | LibreCat-ID: 34894
A counter example to Malle's conjecture on the asymptotics of discriminants
J. Klüners, Comptes Rendus Mathematique 340 (2005) 411–414.
LibreCat
| DOI
| arXiv
J. Klüners, Comptes Rendus Mathematique 340 (2005) 411–414.
2005 | Journal Article | LibreCat-ID: 34893
Computing residue class rings and Picard groups of orders
J. Klüners, S. Pauli, Journal of Algebra 292 (2005) 47–64.
LibreCat
| DOI
J. Klüners, S. Pauli, Journal of Algebra 292 (2005) 47–64.
2005 | Misc | LibreCat-ID: 42807
Über die Asymptotik von Zahlkörpern mit vorgegebener Galoisgruppe (Habilitation)
J. Klüners, Über die Asymptotik von Zahlkörpern mit vorgegebener Galoisgruppe (Habilitation), Shaker Verlag, Universiät Kassel, 2005.
LibreCat
J. Klüners, Über die Asymptotik von Zahlkörpern mit vorgegebener Galoisgruppe (Habilitation), Shaker Verlag, Universiät Kassel, 2005.
2005 | Mastersthesis | LibreCat-ID: 43455
Konstruktive Idealtheorie in Quaternionenalgebren (Diplomarbeit)
M. Kirschmer, Konstruktive Idealtheorie in Quaternionenalgebren (Diplomarbeit), Universität Ulm, 2005.
LibreCat
M. Kirschmer, Konstruktive Idealtheorie in Quaternionenalgebren (Diplomarbeit), Universität Ulm, 2005.
2005 | Book Chapter | LibreCat-ID: 44532
Derived categories for nodal rings and projective configurations, Noncommutative Algebra and Geometry
I. Burban, Yu. Drozd, in: A Series of Lecture Notes in Pure and Applied Mathematics, 2005, pp. 23–46.
LibreCat
I. Burban, Yu. Drozd, in: A Series of Lecture Notes in Pure and Applied Mathematics, 2005, pp. 23–46.
2005 | Journal Article | LibreCat-ID: 44354
Derived Categories and D-Branes
I. Burban, Ukrain. Mat. Zh. 57 (2005).
LibreCat
I. Burban, Ukrain. Mat. Zh. 57 (2005).
2005 | Journal Article | LibreCat-ID: 44353
Fourier-Mukai transforms and semi-stable sheaves on nodal Weierstraß cubics
I. Burban, B. Kreußler, J. Reine Angew. Math. 584 (2005) 45–82.
LibreCat
I. Burban, B. Kreußler, J. Reine Angew. Math. 584 (2005) 45–82.
2004 | Journal Article | LibreCat-ID: 16500
Global optimization of silicon nanoclusters
I. Chaudhuri, S. Sertl, Z. Hajnal, M. Dellnitz, T. Frauenheim, Applied Surface Science (2004) 108–113.
LibreCat
| DOI
I. Chaudhuri, S. Sertl, Z. Hajnal, M. Dellnitz, T. Frauenheim, Applied Surface Science (2004) 108–113.
2004 | Journal Article | LibreCat-ID: 16521
New spectral lower bounds on the bisection width of graphs
S. Bezrukov, R. Elsässer, B. Monien, R. Preis, J.-P. Tillich, Theoretical Computer Science (2004) 155–174.
LibreCat
| DOI
S. Bezrukov, R. Elsässer, B. Monien, R. Preis, J.-P. Tillich, Theoretical Computer Science (2004) 155–174.
2004 | Journal Article | LibreCat-ID: 16527
A Rigorous Numerical Method for the Global Analysis of Infinite-Dimensional Discrete Dynamical Systems
S. Day, O. Junge, K. Mischaikow, SIAM Journal on Applied Dynamical Systems (2004) 117–160.
LibreCat
| DOI
S. Day, O. Junge, K. Mischaikow, SIAM Journal on Applied Dynamical Systems (2004) 117–160.
2004 | Journal Article | LibreCat-ID: 16587
Optimal Diffusion Schemes and Load Balancing on Product Graphs
R. Elsässer, B. Monien, R. Preis, A. Frommer, Parallel Processing Letters (2004) 61–73.
LibreCat
| DOI
R. Elsässer, B. Monien, R. Preis, A. Frommer, Parallel Processing Letters (2004) 61–73.
2004 | Journal Article | LibreCat-ID: 16619
A set oriented approach to global optimal control
O. Junge, H.M. Osinga, ESAIM: Control, Optimisation and Calculus of Variations (2004) 259–270.
LibreCat
| DOI
O. Junge, H.M. Osinga, ESAIM: Control, Optimisation and Calculus of Variations (2004) 259–270.
2004 | Conference Paper | LibreCat-ID: 16620
Uncertainty in the dynamics of conservative maps
O. Junge, J.E. Marsden, I. Mezic, in: 2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601), 2004.
LibreCat
| DOI
O. Junge, J.E. Marsden, I. Mezic, in: 2004 43rd IEEE Conference on Decision and Control (CDC) (IEEE Cat. No.04CH37601), 2004.
2004 | Book Chapter | LibreCat-ID: 51469
The Dynamical Zeta Function and Transfer Operators for the Kac-Baker Model
J. Hilgert, D. Mayer, in: M. Agranowsky, et al. (Eds.), Complex Analysis and Dynamical Systems, 2004.
LibreCat
J. Hilgert, D. Mayer, in: M. Agranowsky, et al. (Eds.), Complex Analysis and Dynamical Systems, 2004.
2004 | Preprint | LibreCat-ID: 51548
The Lewis Correspondence for submodular groups
J. Hilgert, A. Deitmar, (2004).
LibreCat
| Download (ext.)
J. Hilgert, A. Deitmar, (2004).
2004 | Journal Article | LibreCat-ID: 54336
High-order numerical integration on the sphere and extremal point systems
K. Hesse, I. H. Sloan, Journal of Computational Technologies 9 (2004) 4–12.
LibreCat
K. Hesse, I. H. Sloan, Journal of Computational Technologies 9 (2004) 4–12.
2004 | Journal Article | LibreCat-ID: 40320
Positivity of Dunkl's intertwining operator via the trigonometric setting
M. Rösler, M. Voit, International Mathematics Research Notices (2004) 3379–3389.
LibreCat
| DOI
M. Rösler, M. Voit, International Mathematics Research Notices (2004) 3379–3389.
2004 | Journal Article | LibreCat-ID: 44355
Coherent sheaves on rational curves with simple double points and transversal intersections
I. Burban, Yu. Drozd, Duke Mathematical Journal 121 (2004) 189–229.
LibreCat
| DOI
I. Burban, Yu. Drozd, Duke Mathematical Journal 121 (2004) 189–229.